# SDR AALA20170508003

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 8,274 hours, 1,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST14118964
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  WIRELESS EMERGENCY LIGHTING SYSTEM HAD SEVERAL AIRPLANE HEALTH MONITORING ALERT MESSAGES.  REMOVED AND REPLACED WELS CONTROL UNIT BATTERY IN THE OVERHEAD FLIGHT CREW REST AREA IAW AMM B787-A-33-51-07-26T-941A-D. OPERATIONAL CHECK GOOD.
